On the quasi-isometry invariance of L2 betti numbers

John Roe

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)765-783
Number of pages19
JournalDuke Mathematical Journal
Volume59
Issue number3
DOIs
StatePublished - Jan 1 1989

Fingerprint

Quasi-isometry
Betti numbers
Invariance

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Roe, John. / On the quasi-isometry invariance of L2 betti numbers. In: Duke Mathematical Journal. 1989 ; Vol. 59, No. 3. pp. 765-783.
@article{5be68609660541ae89447c6fc47d3082,
title = "On the quasi-isometry invariance of L2 betti numbers",
author = "John Roe",
year = "1989",
month = "1",
day = "1",
doi = "10.1215/S0012-7094-89-05936-X",
language = "English (US)",
volume = "59",
pages = "765--783",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "3",

}

On the quasi-isometry invariance of L2 betti numbers. / Roe, John.

In: Duke Mathematical Journal, Vol. 59, No. 3, 01.01.1989, p. 765-783.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the quasi-isometry invariance of L2 betti numbers

AU - Roe, John

PY - 1989/1/1

Y1 - 1989/1/1

UR - http://www.scopus.com/inward/record.url?scp=0007118567&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007118567&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-89-05936-X

DO - 10.1215/S0012-7094-89-05936-X

M3 - Article

AN - SCOPUS:0007118567

VL - 59

SP - 765

EP - 783

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 3

ER -